# SDR CA120204003

- Difficulty date: January 22, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,778 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: LW15473
- Condition: Leaking
- Location: Fuel
- Part time: 1,377 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 100 HOUR INSPECTION THE FUEL PUMP WAS FOUND TO BE LEAKING OIL. FUEL PUMP REPLACED.
